MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report falsely depressed sodium (na) results were obtained on 2 patient samples on a dimension exl with lm integrated chemistry system.Siemens reviewed the na quality controls (qc) data and observed that level 1 and level 2 results were within acceptable range.The calibration passed prior to running the patient samples.Review of the solid-state material (ssm) data found that air and liquid values of std a and std b were within the normal range.The calibration was acceptable with lytes slope in range.The dilution check passed with bottle values and standard deviation (sd) of na within normal range on the day of the event.The customer bleached the integrated multisensor technology (imt) and replaced the imt tubing.Qc were run.The qc recovered within acceptable range.No further occurrences of the behavior were reported by the customer.Based on the available information, the probable cause of the event is related to the flow through the imt, specifically with the imt tubing.The customer is operational, and the complaint was resolved with routine maintenance actions.No further investigation is required.
 
Event or Problem Description
The customer reported falsely depressed sodium (na) results were obtained on 2 patient samples on a dimension exl with lm integrated chemistry system.The erroneous results were not reported to the physician(s).The samples were repeated on an alternate instrument.The repeat results were higher than the erroneous results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
newark DE
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24845226
Report Number2517506-2026-00067
Device Sequence Number8926926
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public(01)00842768030024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SELFDECLARED
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL WITH LM INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown